# SDR CA100907004

- Difficulty date: August 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,129 hours
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Undertorqued
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING NR 01 CHECK, WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSHIELD FASTENERS FOUND SCREWS BELOW MINIMUM TORQUE VALUES ON RT WINDSHIELD AT LOCATIONS 1, 6, 13, 33, 43, 56, 60, 64, 68, 76, 79 AND 80.  REPEAT SDR FOR MFG WINDSHIELD FASTENERS.
